×

Found 154 Documents (Results 1–100)

100
MathJax

Orbital invariants of flat billiards bounded by arcs of confocal quadrics and containing focuses. (English. Russian original) Zbl 07432180

Mosc. Univ. Math. Bull. 76, No. 4, 177-180 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 48-51 (2021).
MSC:  37J35 37J39 37J06
PDF BibTeX XML Cite
Full Text: DOI

Examples of four- or six-dimensional symplectic-Haantjes manifolds and about a relationship with recursion operators. (English) Zbl 07391066

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 263-273 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Jacobi structures on real two- and three-dimensional Lie groups and their Jacobi-Lie systems. (English. Russian original) Zbl 1476.22001

Theor. Math. Phys. 205, No. 2, 1393-1410 (2020); translation from Teor. Mat. Fiz. 205, No. 2, 171-189 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

About some system-theoretic properties of port-thermodynamic systems. (English) Zbl 1458.93051

Nielsen, Frank (ed.) et al., Geometric science of information. 4th international conference, GSI 2019, Toulouse, France, August 27–29, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11712, 228-238 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Ergodic deformations of nonlinear Hamilton systems and local homeomorphism of metric spaces. (English. Ukrainian original) Zbl 1429.37033

J. Math. Sci., New York 241, No. 1, 27-35 (2019); translation from Ukr. Mat. Visn. 15, No. 3, 332-344 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software